# SDR SWAA2018110726568

- Difficulty date: November 1, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Part number: 148A8300
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN LEFT SKATE ANGLE CHAFFED BETWEEN BS 1005 TO BS 1016.  R&R ANGLE PER SRM.
